Groups, Geometry, and Dynamics
Full-Text PDF (203 KB) | Metadata | Table of Contents | GGD summary
Published online: 2013-11-20
On geodesic homotopies of controlled width and conjugacies in isometry groupsGerasim Kokarev (1) Ludwig-Maximilians-Universität München, Germany
We give an analytical proof of the Poincaré-type inequalities for widths of geodesic homotopies between equivariant maps valued in Hadamard metric spaces. As an application we obtain a linear bound for the length of an element conjugating two finite lists in a group acting on an Hadamard space.
Keywords: Homotopy width, harmonic maps, Hadamard space, decision problems
Kokarev Gerasim: On geodesic homotopies of controlled width and conjugacies in isometry groups. Groups Geom. Dyn. 7 (2013), 911-929. doi: 10.4171/GGD/210